Many health problems and endometriosis - continuation
again - I´m sorry for my English...
I have a terrible time with Natpro. I´m using about 1500 Natpro/day for 3 weeks and my endo-pain is absolutely unbearable, I´m so tired that I must sleep all day, I´m sweating all the time and I have all the symptoms of estrogen dominance. I have had blood hormone test done and I´m shocked! My Estradiol is 3565 pmol - before Natpro it was only about 100. Progestrone is only 1,1 ! I´m absolutely disappointed and I´m afraid to use Natpro further.
Can you please advise me what to do? Should I use Natpro, wait and hope that it will be better in the next weeks/months? I´m afraid (because of the pain and blood test) that my endometriosis got much worse that it was before Natpro. And I´m afraid of cancer because I have a precancerosis on my cervix. I can´t go to work because of the endo-pain and fatigue... and the high doses of Napro are very costly for me. I will continue to use Natpro when you tell me that this reaction is normal and that I must wait and see. But I´m very sad about the results so far.
P.S. I´m taking all the antioxidants you mentioned, in high doses (in fact, I use them for several years), vitamin D in high dose (and I´m sunbathing every day), I also take Calcium D-Glucarate, DIM and so on. But nothing has helped...
I greatly appreciate your advise. Thank you in advance.